# SDR AMTA200600341

- Difficulty date: May 18, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic System
- Condition: Underserviced
- Location: Aux Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT MOVE BEYOND 25 DEG WHEN SELECTED TO 30 DEG NOTE (B) SYSTEM QUANTITY INDICATES 70 PERCENT RF.  SERVICED (B) SYS HYD, PERFORMED OPS CHECK OF THE TE.  OPS CHECK NORMAL, REF MM.  (K)
